Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    superman's Avatar
    superman is offline New Member
    Join Date
    Apr 2002
    Location
    Canada
    Posts
    28

    Omnadren 250 by Jelfa

    Hey can anybody give me some advice on this Omnadren 250 every time I take a shot of this gear I get extreamly sore at the injection site and I mean for like 5 days swelling and redness and I know the shit is real.I never had this problem before with any other tests ?

  2. #2
    03733+$'s Avatar
    03733+$ is offline Associate Member
    Join Date
    Apr 2002
    Location
    I'm in here with the rest of YOU!
    Posts
    422
    Omna is known to be sore and to get red and swollen! as your shots continue your body will get use to it! the first like week or two when I did a stack with omna in it I hurt like hell but by the end of the cycle my injections were nothing at all. I would be little sore the next day!
    I see that this will be your first cycle?

    BTW-
    Are you stacking this omna with something?

    If so what is it and what doses are you taking?

    are you tring to bulk up or cut?

  3. #3
    superman's Avatar
    superman is offline New Member
    Join Date
    Apr 2002
    Location
    Canada
    Posts
    28
    Im after taking about 6 1cc shots 1 a week of omni Im also taking 1.5cc of Deca on Monday, 1.5cc of cypinate on thur and the 1cc omni on saturday I also have a few shots of winny that Im trying to use up. So you think I should just keep shoting the omni it iterfears with my training because it makes me even too sore to walk somtimes

  4. #4
    Lush's Avatar
    Lush is offline Associate Member
    Join Date
    Sep 2001
    Location
    Calgary Canada
    Posts
    383
    Super,

    yeah, omna shots hurt like a bitch for a while. When I first did them I limped for a couple days after and it hurt too much to bend my leg (I did quad injections). It probably took 6 or 7 injections for the pain to stop.

    Funny thing is that was last summer- and I just jabbed another couple Omna's a few weeks ago and there was no pain. and I havern't injected for like 4 months- guess I'm used to the pain for good.

    So just ride it out- the pain will decrease in time.

    Also- you could try mixing the dec in with the omna. Should help a bit.

  5. #5
    mase is offline New Member
    Join Date
    Apr 2002
    Posts
    6
    I am on omnadren and for the first week my ass was sore. After that your body get's used to it so don't sweat it. I take three darts a week and will be decreasing it to two a week in about two weeks. I am also stacking it with romainion d-bol and I am also taking 300 mg of parabolin a week as well. Let me tell you man omnadren puts some fucken size on you. In one month I have put on 15 pounds. Good luck dude.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •